Multipliers on weighted Hardy spaces over certain totally disconnected groups.
International Journal of Mathematics and Mathematical Sciences (1988)
- Volume: 11, Issue: 4, page 665-674
- ISSN: 0161-1712
Access Full Article
topHow to cite
topKitada, Toshiyuki. "Multipliers on weighted Hardy spaces over certain totally disconnected groups.." International Journal of Mathematics and Mathematical Sciences 11.4 (1988): 665-674. <http://eudml.org/doc/46337>.
@article{Kitada1988,
author = {Kitada, Toshiyuki},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {totally disconnected, locally compact abelian group; weighted function spaces; inverse Fourier transform; multipliers},
language = {eng},
number = {4},
pages = {665-674},
publisher = {Hindawi Publishing Corporation, New York},
title = {Multipliers on weighted Hardy spaces over certain totally disconnected groups.},
url = {http://eudml.org/doc/46337},
volume = {11},
year = {1988},
}
TY - JOUR
AU - Kitada, Toshiyuki
TI - Multipliers on weighted Hardy spaces over certain totally disconnected groups.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1988
PB - Hindawi Publishing Corporation, New York
VL - 11
IS - 4
SP - 665
EP - 674
LA - eng
KW - totally disconnected, locally compact abelian group; weighted function spaces; inverse Fourier transform; multipliers
UR - http://eudml.org/doc/46337
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.